# SDR UPS08852014

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-50-01-2 PARA 4.  OPS CHECK GOOD.
